MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number ELCTRNC VENOUS OCCLDR COMPLETE
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 to a5 patient information was not provided.H11 livanova deutschland manufactures the evo clamp, the issue occurred in india.A livanova field service engineer was dispatched to the customer facility to investigate the issue.Upon testing, the error was confirmed, and it was identified that the motor of the venous clamp is defective.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that essenz hlm displayed the error message "vc defective" associated with the evo clamp.The error area on the user interface was highlighted in red.Reportedly, the venous clamp (vc) was unable to operate in conjunction with the arterial pump while this error was present.Troubleshooting was performed, and the error temporarily cleared; however, it reappeared shortly thereafter.The issue occurred during the priming.There is no patient involvement.
 
Event or Problem Description
See intial report.
 
Additional Manufacturer Narrative
A review of the livanova complaints database indicates that no additional similar events have been reported for this unit, and no concerning trend has been identified.Error code 2551 indicates a defect in the venous clamp motor.Based on the investigation findings, the root cause of the event has been attributed to a faulty electromechanical component of the venous clamp motor.The risk assessment is in the acceptable region.No action is currently deemed necessary.

Brand Name
EVO
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich CO 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23672106
Report Number9611109-2025-90567
Device Sequence Number9753807
Product Code DWF
UDI-Device Identifier04033817903093
UDI-Public(01)04033817903093(11)250930
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELCTRNC VENOUS OCCLDR COMPLETE
Device Catalogue Number12-80-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown